标题:Minimum choosability of planar graphs
作者:Wang, Huijuan; Liu, Bin; Gai, Ling; Du, Hongwei; Wu, Jianliang
作者机构:[Wang, Huijuan] Qingdao Univ, Sch Math & Stat, Qingdao 266100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R C 更多
通讯作者:Gai, L;Gai, Ling
通讯作者地址:[Gai, L]Shanghai Univ, Sch Management, Shanghai 201444, Peoples R China.
来源:JOURNAL OF COMBINATORIAL OPTIMIZATION
出版年:2018
卷:36
期:1
页码:13-22
DOI:10.1007/s10878-018-0280-z
关键词:List coloring; Choosability; Planar graph; Chordal
摘要:The problem of list coloring of graphs appears in practical problems concerning channel or frequency assignment. In this paper, we study the minimum number of choosability of planar graphs. A graph G is edge-k-choosable if whenever every edge x is assigned with a list of at least k colors, L(x)), there exists an edge coloring such that . Similarly, A graph G is toal-k-choosable if when every element (edge or vertex) x is assigned with a list of at least k colors, L(x), there exists an total coloring such that . We proved and for a planar graph G with maximum degree and without chordal 6-cycles, where the list edge chromatic number of G is the smallest integer k such that G is edge-k-choosable and the list total chromatic number of G is the smallest integer k such that G is total-k-choosable.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85044347860&doi=10.1007%2fs10878-018-0280-z&partnerID=40&md5=5e17451abdee991b8fa478f51bdf9e88
TOP